# SDR SWAA2023121428435

- Difficulty date: December 6, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (L1189) EXIT INDICATOR LIGHT; (L751) OVERWING ESCAPE HATCH INOP DURING EMERGENCY LIGHT TEST; LIGHTS RELATED TO BATTERY PACK M1688 EMERGENCY LIGHTS (L1189) EXIT INDICATOR LIGHT (L751) OVERWING ESCAPE HATCH INOP DURING EMERGENCY LIGHT TEST LIGHTS RELATED TO BATTERY PACK M1688<[01] REPLACED FUSE POWER SUPPLAY EMERGENCY LIGHT M1688 PER AMM 33-51-06-960-804. GOOD TEST.;[02] CERTIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
